# SDR SIMA20171111001

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,827 hours, 28,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12700
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 1, LT FRONT FUSELAGE FAIRING AND COCKPIT FLOOD LIGHT INOP. ALL CONNECTED TO EPSU 1 CHARGER PIN 9. REMOVED AND REPLACED 1 EPSU CHARGER ASSY, OPC GOOD IAW AMM 33-50-04
